Duellman, William E., Barley, Anthony J. & Venegas, Pablo J., 2014, Cryptic species diversity in marsupial frogs (Anura: Hemiphractidae: Gastrotheca) in the Andes of northern Peru

Duellman, William E., Barley, Anthony J. & Venegas, Pablo J., 2014, Cryptic species diversity in marsupial frogs (Anura: Hemiphractidae: Gastrotheca) in the Andes of northern Peru, Zootaxa 3768 (2), pp. 159-177

publication ID

http://dx.doi.org/10.11646/zootaxa.3768.2.4

link to original document

http://dx.doi.org/10.11646/zootaxa.3768.2.4

document provided by

Plazi